Thursday , 14 December 2017

A Once Healthy Teen Is Destroyed By The HPV Vaccine And Now Lives A Daily Hell

Chloe-16-9-Final-800

Meet Chloe Leanne Brookes: an intelligent and amazingly positive 18-year-old girl in the UK. She is bedridden with many chronic, debilitating conditions, but she wasn’t always this way.

At the age of 12, Chloe was a typical child. She loved hiking, mountain biking, rollerblading and dancing, and she was looking forward to a dancing career. Chloe was healthy, had a busy, active lifestyle and was a straight-A student. That all changed with the HPV vaccine, Cervarix. Chloe says, “I was injured by Cervarix and I’m not scared to tell the world about it.”

The vaccine only lasts 3 years and doesn’t protect against all the strains of cervical cancer. Some teens and now adults have been diagnosed with cervical cancer despite the vaccine. There were 21,156 total reactions to the drug, 8,599 official filed reports and 8 fatal outcomes as reported from 2006 to 2016. See page 43 of this MedDRA report (HPV-DAP-020616), obtained under FOI: Human Papillomavirus Drug Analysis. [As a side note, much of the time vaccine injury is dismissed by doctors as “coincidence” or “normal” or ignored altogether, and in those instances, usually go unreported.]

Chloe’s diagnoses include:

HPV vaccines can cause dysautonomic issues by attacking the immune system, and affecting the central and autonomic nervous systems, or by the vaccine ingredients (notably aluminum) crossing the blood-brain barrier. [see 1, 2, 3, 4 and 5]

Chloe’s symptoms became noticeable after her second dose of the three-dose course. “The adverse reaction and the conditions I have developed over the years have had a huge impact on my life. My life is complicated and my future uncertain. Tomorrow is another day but I never know what tomorrow or even the next hour will bring; I can’t predict and I can’t plan ahead.”

Chloe-6-body-720

For the first three years, Chloe struggled on through worsening symptoms: muscle weakness, tingling and shooting pains, blurred and double vision, a rapid heart rate and chest pains, poor circulation leading to cold muscles and bones, and light and noise sensitivity. Chloe says medical professionals were insensitive and dismissive and they often told her, “It’s all in your head,” or “Your pain’s not real: you need psychological help,” and “You don’t look sick.”

“For me, and thousands of others, the hardest thing of all, ironically, wasn’t and still isn’t the poor situation of our health: it’s fighting, repeatedly for some family, friends, doctors, the public, the media and society in general, to understand and be educated about invisible illnesses.”

However, Chloe’s invisible symptoms didn’t stay invisible for long. Eventually, “I was wheelchair dependant for over a year before I became completely bed-bound.” By 2015, “I could not sit, stand or walk and spent months bedbound and living life lying down in severe pain and paralysis, with no control over my body.

“After months of just getting worse, with a resting heart rate of 130 beats per minute, palpations, dizziness, blood pooling, poor temperature control, fainting, limited oxygen and blood flow to the brain, bladder retention and gastrointestinal dysfunction, I met a doctor who diagnosed me with POTS, which I knew I had, but no medical professional had believed me.”

In early 2016, “due to [medical] neglect, malnutrition and deterioration of my situation,” Chloe’s heart rate reached 200 bpm and she was raced to hospital by ambulance with arrhythmia and poor vital signs. Chloe says her cardiologist stated she would have died within 24 hours if she stayed home and he was amazed she did not have a heart attack or stroke because Chloe’s sodium, potassium and magnesium levels were non-existent.

Halfway through last year, life became “Basically, a daily living hell including near death experiences, multiple daily injections, vitamin, iron, and sodium infusions, seven tubes, feeds, allergic reactions, fits, 21 cannulas, burst veins, procedures, scans, daily bloods, fentanyl, ketamine and heavy duty pain relief or medication, infections, odd turns/fits, vomit and a ton of pain. I lost the ability to swallow, therefore I can’t drink or eat anything due to developing a severe form of gastropariesis-paralysis of the gastrointestinal tract, which is common in those who have severe ME. ME destroys the autoimmune system leading to autonomic dysfunction or complete failure and therefore causes more incurable, complex diseases.

“I now have two nasal tubes (one in each nostril): the NJ feeds directly to the small bowel, bypassing the stomach, and the other, NG, drains my stomach content out to relieve and reduce nausea and vomiting. I also have a PICC line, which is a long tube inserted along an artery to the tip of my heart and gives me access to IV fluids and IV vitamins and blood infusions. I can’t even hold a mint or sweet in my mouth without having severe sensitivities or an allergic reactions and saliva pooling out of my mouth because I’m unable to swallow it. I’m now struggling with tube feeds as my stomach and bowel are both giving up on me. Unfortunately, I manage to still puke with my NJ tube; vomiting it up should not happen apparently…”

Chloe-4-eyes-closed-644

In October 2016, during the operation to have feeding tubes put into her abdomen, Chloe aspirated vomit into her lungs, her body went into shock, her oxygen sats flat-lined and her heart stopped. She died. It took the medical team four hours to stabilise her. “I was intubated, ventilated and put in an induced coma to help my internal organs recover. Doctors and my family didn’t know if or how I’d wake up. Forty-eight hours later I was conscious but sedated as I still couldn’t breathe on my own. The ventilator slowly reduced and I began to breathe stably enough with normal oxygen. ICU discharged me with a severe lung infection and a few memory and speech problems but no major damage done. I can’t believe I bounced back that quickly despite the intensity of the trauma. I’m very luck indeed.”

Chloe’s body has become hypersensitive to everything – including medications – and she now reacts to acetaminophen (Tylenol) as though on opioids. “Recently, the diazepam oral solution I’d had for 10 months was changed to oral suspension. When the diazepam got down the tube, I started having seizures, which the diazepam is meant to prevent or stop. My body continued to be tight and fit for hours, this time it was different to my normal fits. I couldn’t hear my mum speaking to me and I struggled to breathe. I had eight back-to-back seizures: occasionally I had 30-second intervals where I was gasping for breath and going in and out of consciousness due to the amount of pain, movement and total utter exhaustion. I was delusional and hallucinating: I knew who I was but didn’t know where I was or what happened to me. The left side of my face went funny, my speech slurred, I felt trapped in my body and the seizures continued. After 8 hours, it all stopped. We presumed it was just an extreme seizure episode because I hadn’t had a severe one for a while, but then I had another dose of diazepam and the attacks returned… I then read the ingredients and realised it was not the exact same ingredients as my original one. My body is extremely hypersensitive inside and out. The next day, I had more uncontrollable seizures after refusing the diazepam. This time I wasn’t delusional, the fits were just violent, but the jerking of my NG and NJ tubes made it feel like I’d had the [tube] surgery all over again.”

Source: www.stopmandatoryvaccination.com

Leave a Reply

Your email address will not be published. Required fields are marked *

Thanks for visiting! If you want to see more content like this in your news-feed, don’t forget to give our page a like on Facebook.

Powered by WordPress Popup